MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0171
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) pace impedance was out of range at 2,267 ohms.The impedance had been gradually rising and was greater than 2,000 ohms on multiple occasions.All other lead measurements were as expected.Technical services recommended increasing the impedance alert on the implantable cardioverter defibrillator to 2,500 ohms.The rv lead remains in service and no adverse patient effects were reported.
 
Event or Problem Description
It was reported that the right ventricular (rv) pace impedance was out of range at 2,267 ohms.The impedance had been gradually rising and was greater than 2,000 ohms on multiple occasions.All other lead measurements were as expected.Technical services (ts) recommended increasing the impedance alert on the implantable cardioverter defibrillator to 2,500 ohms.The rv lead remains in service and no adverse patient effects were reported.It was additionally reported that the rv capture threshold was also increasing.Shock impedance was stable, sensing was good and no signal noise was noted.Ts recommended further troubleshooting in clinic.
 
Event or Problem Description
It was reported that the right ventricular (rv) pace impedance was out of range at 2,267 ohms.The impedance had been gradually rising and was greater than 2,000 ohms on multiple occasions.All other lead measurements were as expected.Technical services (ts) recommended increasing the impedance alert on the implantable cardioverter defibrillator to 2,500 ohms.Additionally reported that the rv capture threshold was also increasing.Shock impedance was stable, sensing was good and no signal noise was noted.Ts recommended further troubleshooting in clinic.Another additional information was received which indicated this rv lead was surgically abandoned and replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the right ventricular (rv) pace impedance was out of range at 2,267 ohms.The impedance had been gradually rising and was greater than 2,000 ohms on multiple occasions.All other lead measurements were as expected.Technical services (ts) recommended increasing the impedance alert on the implantable cardioverter defibrillator to 2,500 ohms.The rv lead remains in service and no adverse patient effects were reported.It was additionally reported that the rv capture threshold was also increasing.Shock impedance was stable, sensing was good and no signal noise was noted.Ts recommended further troubleshooting in clinic.Additional information was received which indicated this rv lead was surgically abandoned and replaced due to high impedance out of range, high pacing thresholds and oversensing.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12054979
Report Number2124215-2021-14176
Device Sequence Number19744833
Product Code LWS
UDI-Device Identifier00802526373374
UDI-Public00802526373374
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/25/2012
Device Model Number0171
Device Catalogue Number0171
Device Lot Number103310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer02/18/2022
01/06/2023
01/06/2023
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date04/16/2022
01/11/2023
01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale